# SDR 04FDEA02532

- Difficulty date: August 19, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 30,965 hours, 6,833 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bulkhead
- Part number: ALC8055
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO TRIM OUT HORIZONTAL STABILIZER LT OPERATING BULKHEAD FITTING TO GAIN ACCESS FOR LT UPPER AFT PLANK NR 34L BARREL NUT REWORK.  LT HORIZONTAL STABILIZER, OPERATING BULKHEAD FITTING TRIMMED OUT FOR ACCESS IAW EA 1-5510-79819. TITLE: STABILIZERS, HORIZONTAL STABILIZER, ACCESS TO REWORK BARREL NUT BORE 34 AND 35L, TRIMMING OF THE OPERATING BULKHEAD IAW S/B 55-023 REV. 2.
